# SDR DALA2017072205623

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL TANK ACCESS PLATE NR 1311C. ACCESS PLATE 1311C WAS REPLACED PER SRM 51-22-2A PAR 6 CONDITION II AND SRM 51-10-3 PAR 26.
